# SDR 2007UALA02446

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 42,925 hours, 15,458 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO DOOR 2L OPEN INDICATION.  NO LOSS OF CABIN PRESSURIZATION.   PROX TARGET OUT OF ADJUSTMENT.  CLEANED AND ADJUSTED TARGET.  INDICATION NORMAL.
